Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the structure of semigroups which are unions of groups


Author: R. J. Warne
Journal: Trans. Amer. Math. Soc. 186 (1973), 385-401
MSC: Primary 20M10
MathSciNet review: 0333049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize semigroups S which are unions of groups as generalized Schreier products of groups, semilattices of right zero semigroups, and semilattices of left zero semigroups. We then give several specializations of this result utilizing Schreier products, semidirect products, and direct products.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0333049-6
PII: S 0002-9947(1973)0333049-6
Keywords: Union of groups, Schreier product, semidirect product, spined product, semilattice of right zero semigroups
Article copyright: © Copyright 1973 American Mathematical Society